Search results
-
Full text
-
Document type
-
Organisation
Filter results
Results: 58,325
Number of items: 58,325
-
Clunie, J. G., & Kuijlaars, A. B. J. (1994). Approximation by polynomials with restricted zeros. Journal of Approximation Theory, 79, 109-124. https://doi.org/10.1006/jath.1994.1116 -
Korevaar, J., & Meyers, J. L. H. (1994). Logarithmic convexity for supremum norms of harmonic functions. Bulletin of the London Mathematical Society, 26, 353-362. https://doi.org/10.1112/blms/26.4.353
Page 5620 of 5833